# SDR GUUA92757070109A

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 14,938 hours, 20,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, DISCOVERED LT AND RT WING SKIN DELAMINATED AROUND FUEL ACCESS PANELS 531CB, 532CB, 531DB, 532DB, 532FB, 541AB, 632AT,632CB AND 632DB.   REPAIRED WING SKIN AROUND FUEL ACCESS PANELS.
